# SDR A6WA201141073

- Difficulty date: November 2, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,519 hours, 22,105 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER U-BRACKET AT FS 574 CRACKED.  REMOVED DAMAGED U-BRACKET AND INSTALLED NEW CHANNEL PN 601R-35050-25 IAW SRM 51-42-06, 51-40-11, 51-25-16.
